# SDR UALA2011080804117

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 87,120 hours, 13,941 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 804
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG PRV EICAS.  SAMC TEXT:  ON LT ENG START WENT OUT THEN BACK ON, ON RT ENG START.  REPLACED PRV ON NR 1 ENG.
